# SDR AALA202306202583

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 38,093 hours, 15,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT NOT ARMED LIGHT IS BURNED OUT. REPLACED LAMP EMERGENCY EXIT LIGHTS. OPERATION CHECKS OK PER AMM 33-18-00.
